MAS HOME FACULTY OFFICE HOURS FORMER MEMBERS OF THE DEPARTMENT
VISITING FACULTY SECRETARIAL AND TECHNICAL SUPPORT
PEOPLE
UNDERGRADUATE PROGRAM
GRADUATE PROGRAM
RESEARCH
EUROPEAN PROGRAMS
LIBRARY
ANNOUNCEMENTS AND EVENTS
LINKS
 

 Department of Mathematics and Statistics
P.O. . 20537, 1678 Nicosia
‘elephone : + 357 22 892600
Fax : + 357 22 892601

 




Contact Information

Email: andreask@ucy.ac.cy
Address:
Department of Mathematics
and Statistics
University of Cyprus
P.O.Box 20537
1678 Nicosia, Cyprus

Telephone: +357 22 892644
Fax: +357 22 892601

Profile
Undergraduate and graduate studies at Oxford University, UK (BA 1981, MA and Ph.D. 1985 in Mathematics). He has worked at the University of Kentucky, USA (Visiting Assistant Professor, 1985-86), the University of Wales, UK (SERC Postdoctoral Research Fellow, 1986-89), Southern Methodist University, USA (Assistant Professor, 1989-91), Colorado School of Mines, USA (Visiting Associate Professor, 1997-1998) and the University of Cyprus (Associate Professor, 1991-2000), Professor 2001.

Research Interests
Numerical Analysis
Computational Mathematics
Boundary and Spectral Methods for the Numerical Solution of Differential Equations

Selected Publications
A. Karageorghis: `The method of fundamental solutions for the
solution of steady-state free boundary problems',
Journal of Computational Physics, 98, 119-128, 1992.


G. Fairweather and A. Karageorghis:
`The method of fundamental solutions for elliptic boundary
value problems',
Advances in Computational Mathematics,
9, 69-95, 1998.

C. Bernardi and A. Karageorghis:
`Spectral element discretization of the circular driven
cavity. Part I: The Laplace equation',
SIAM Journal on Numerical Analysis,
36, 1435-1465, 1999.

B. Bialecki and A. Karageorghis:
`A Legendre spectral Galerkin method for the biharmonic
Dirichlet problem',
SIAM Journal on Scientific Computing, 22, 1549-1569, 2000.

Z. Belhachmi, C. Bernardi and A. Karageorghis:
`Spectral element discretization of the circular driven
cavity. Part II: The bilaplacian equation',
SIAM Journal on Numerical Analysis, 38, 1926 - 1960, 2001.





COPYRIGHT © 2003 DEPARTMENT OF MATHEMATICS AND STATISTICS - UCY